# SDR YENA2023122901669

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 1,680 hours, 299 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 4279204
- Part serial: 150328
- Condition: Failed
- Location: Unknown
- Part time: 1,706 hours, 304 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#15, JFK-SFO. (ETOPS) 'CA WINDSHIEL WIPER TRAVELING ABOUT HALF WAY IN SLOW SPEED AND FREQUENTLY DOES NOT TURN OFF ON LESS CYCLE BACK TO SLOW ( WINDSHIELD WIPER SYSTEMS ); REMOVED AND REPLACED CAPTAIN WIPER MOTOR CONVERTER IAW AMM 30-45-51.OPS CHECK GOOD.THIS CLEARS MDDR 53375. MX-4 UPDATED AND PLACAR REMOVED. MCC NOTIFIED.
